# SDR SWIA202164423

- Difficulty date: December 19, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON EXSISTING REPAIR LHS BULKHEAD LOWER WEB FS280.00     (C-CHECK RO 2/16/2022)    REMOVED DAMAGED L/H FS280.00 LOWER WEB AND REPLACED WITH NEW. REF. CRJ900 SRM 53-11-10-201-004-A01 REV 38 JUL 25/2020, CRJ900 SRM 51-42-10-001-001-A01 REV 38 JUL 25/2020, & CRJ900 SRM 51-42-06-001-001-A01 REV 38 JUL 25/2020.  / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.  RESTORED FINISH REF. CRJ900 SRM 51-21-16-001-001-A01 TEMPORARY REVISION 51-0068.  / SEE CONTINUATION CARD AND TASK CARD FOR DETAILS OF WORK PERFORMED.
